# SDR 07FDEA01128

- Difficulty date: March 26, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD EXTERNAL DOUBLER REPAIR AT C38/38A, P44 RT REPAIR WAS PERFORMED IAW LHT SDR 0226/007536, APPROVED BY EA 6-5314-106414 AND RAS/DABRE/7005488/2005 ISS.A
